# SDR IPXA2023112068057

- Difficulty date: November 19, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 30,206 hours, 19,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: UP5360530I
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT-MXP-S53-062-01-JIC- INSTALL RH FLOOR TRANSITION PANEL STA 1270 INSTALLED R/H TRANSION PANEL AT STA 1200 TO STA 1310 IAW SRM 53-10-53-1A-1. VERIFIED R/H TRANSION PANEL AT STA 1200 TO STA 1310 INSTALLED. JOB COMPLETE. REVIEWED
